Hello! I stupidly had unprotected sex during the 4th day (Jan 25th) of my period (I typically have 5 day periods which the first three days are bright red bleeding then the last two days are just very light and brown) and just to be safe I took Plan B literally 24.5 hours later. I typically have 30 day cycle +/- a few days. Five days after taking Plan B (Jan 30th), I'm experiencing pinkish/brownish mucus discharge. I know that it's a common side effect to the medication but do you feel that I am currently started a second period now? Do you think I should worry about being pregnant? I am in college right now and can not afford a child.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.